# SDR REXA2017081800893

- Difficulty date: August 18, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 21,132 hours, 20,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Track
- Part number: 601R3505064
- Condition: Chafed
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A 12 MONTH INSPECTION OF CARGO DOOR FITTINGS, DISCOVERED THE FORWARD CARGO DOOR BALANCE SPRING ASSEMBLY CABLE OUT OF POSITION, CAUSING A CHAFFING CONDITION ON THE UPPER CARGO DOOR TRACK CROSS MEMBER IN TWO LOCATIONS. REFERENCE E.O.  CRJ253-05936 FOR REPAIR INFORMATION AND ILLUSTRATIONS
